Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 8, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 2, 2018, 6:34 PM CDT for Keokuk County, Iowa. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2018, 6:34 PM CDT (23:34 UTC)
- Expired
- May 2, 2018, 7:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Keokuk County, IA
The radar
The Des Moines radar (KDMX), 131 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 7:04 PM CDT | TSTM WND DMG | 2 N What Cheer, IA | POWER POLE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040
WUUS53 KDVN 022334
SVRDVN
IAC107-030030-
/O.NEW.KDVN.SV.W.0008.180502T2334Z-180503T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
634 PM CDT WED MAY 2 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northern Keokuk County in southeastern Iowa...
* Until 730 PM CDT
* At 633 PM CDT, a severe thunderstorm was located over What Cheer,
or 11 miles northwest of Sigourney, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sigourney, What Cheer, Delta, Keswick, South English, Harper,
Kinross, Keota, Webster, Thornburg, Sig-Nor Field Airport, Coal
Creek, Keokuk County Expo, Lake Belva Deer Park, Yenruogis County
Park, Talleyrand, Keokuk County Fairgrounds and Sigourney Iowa
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in the Quad Cities.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4147 9241 4151 9210 4151 9195 4129 9195
4131 9241
TIME...MOT...LOC 2333Z 257DEG 22KT 4140 9240
HAIL...1.00IN
WIND...60MPH
$$
Gibbs5 follow-up statements
220
WWUS53 KDVN 022346
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
646 PM CDT WED MAY 2 2018
IAC107-030030-
/O.CON.KDVN.SV.W.0008.000000T0000Z-180503T0030Z/
Keokuk IA-
646 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN KEOKUK COUNTY...
At 645 PM CDT, a severe thunderstorm was located near What Cheer, or
7 miles northwest of Sigourney, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sigourney, What Cheer, Delta, Keswick, South English, Harper,
Kinross, Keota, Webster, Thornburg, Sig-Nor Field Airport, Coal
Creek, Keokuk County Expo, Lake Belva Deer Park, Yenruogis County
Park, Talleyrand, Keokuk County Fairgrounds and Sigourney Iowa
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4147 9241 4151 9210 4151 9195 4129 9195
4131 9241
TIME...MOT...LOC 2345Z 257DEG 22KT 4142 9230
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
Gibbs577
WWUS53 KDVN 022354
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
654 PM CDT WED MAY 2 2018
IAC107-030030-
/O.CON.KDVN.SV.W.0008.000000T0000Z-180503T0030Z/
Keokuk IA-
654 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN KEOKUK COUNTY...
At 654 PM CDT, a severe thunderstorm was located over Keswick, or
near Sigourney, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sigourney, What Cheer, Delta, Keswick, South English, Harper,
Kinross, Keota, Webster, Thornburg, Sig-Nor Field Airport, Coal
Creek, Keokuk County Expo, Lake Belva Deer Park, Yenruogis County
Park, Talleyrand, Keokuk County Fairgrounds and Sigourney Iowa
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4147 9241 4151 9210 4151 9195 4129 9195
4133 9241
TIME...MOT...LOC 2354Z 257DEG 22KT 4143 9223
HAIL...1.50IN
WIND...60MPH
$$
Gibbs006
WWUS53 KDVN 030001 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
701 PM CDT WED MAY 2 2018
IAC107-030030-
/O.CON.KDVN.SV.W.0008.000000T0000Z-180503T0030Z/
Keokuk IA-
701 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN KEOKUK COUNTY...
At 701 PM CDT, a severe thunderstorm was located near Keswick, or 7
miles north of Sigourney, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sigourney, Keswick, South English, Harper, Kinross, Keota, Webster,
Sig-Nor Field Airport, Keokuk County Expo, Lake Belva Deer Park,
Yenruogis County Park, Talleyrand and Sigourney Iowa Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4151 9210 4151 9195 4129 9195 4132 9229
4140 9234 4148 9230
TIME...MOT...LOC 0001Z 257DEG 22KT 4144 9217
HAIL...1.50IN
WIND...60MPH
$$
Gibbs454
WWUS53 KDVN 030013
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
713 PM CDT WED MAY 2 2018
IAC107-030030-
/O.CON.KDVN.SV.W.0008.000000T0000Z-180503T0030Z/
Keokuk IA-
713 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN KEOKUK COUNTY...
At 713 PM CDT, a severe thunderstorm was located near Keswick, or
near Sigourney, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Keswick, South English, Harper, Kinross, Keota, Webster, Yenruogis
County Park, Lake Belva Deer Park and Sigourney Iowa Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4151 9210 4151 9195 4134 9195 4136 9223
4142 9226 4148 9223
TIME...MOT...LOC 0013Z 263DEG 13KT 4143 9217
HAIL...1.50IN
WIND...60MPH
$$
Gibbs334
WWUS53 KDVN 030030
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
730 PM CDT WED MAY 2 2018
IAC107-030040-
/O.EXP.KDVN.SV.W.0008.000000T0000Z-180503T0030Z/
Keokuk IA-
730 PM CDT WED MAY 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEOKUK COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Iowa.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4151 9210 4151 9195 4134 9195 4136 9223
4142 9226 4148 9223
TIME...MOT...LOC 0030Z 257DEG 22KT 4145 9205
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:07 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 2, 4:07 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 407 PM CDT Wed May 2 2018 .SYNOPSIS... Issued at 336 PM CDT Wed May 2 2018 The latest sfc analysis continues to show quasi-stationary boundary undulating almost in place from the northeastern GRT LKS, down bi- secting IA from northeast-to-southwest, and acrs central KS. Pooled sfc DPTs in the low to mid 60s to the lee of this feature acrs much of the local area driving buoyancy/CAPEs of 1000-2000 J/KG. But lack of much of a trigger/forcing and CAP aloft has kept a lid on much of any convection so far. But the special sounding released form the local office shows that the CAP has eroded and RADAR indicating that things are perculating. Deep southwestern CONUS effectively arching active southwesterlies up acrs the southern/central plains and the mid/ upper MS RVR Valley. The area will continue to be under the gun for rounds of strong to severe convection into Thu night. After the TROF pushes east through the region, fair and seasonably warm weather left in it's wake until a northwest flow system brings about the next chance of precipitation from late Saturday night into Sunday. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 336 PM CDT Wed May 2 2018 Front continuing to sag into the cwa will be the focus for convection tonight. Main window for severe weather potential will be this evening possibly into the early overnight, with aid of the low level jet and approaching shortwave. Mode appears to be multicell with hail and wind threat, with potential for some linear segments possibly evolving upscale from KS/MO/sw IA into a QLCS and moving along/s of front with attendant damaging wind threat. Anticipate a decrease in convection coverage late tonight through Thursday AM with waning nocturnal LLJ and weak subsidence in wake of passing wave and any organized convection. Then will storms redevelop by mid afternoon along any residual outflow boundaries, with some potential for strong to isolated severe storms. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 336 PM CDT Wed May 2 2018 Main window for severe threat Thursday looks to once again favor the evening with main forcing /height falls aloft/ beginning to overspread the area. Trend has been to slow a bit more with positive tilt trough, and so may see more organized convection developing to our west propagating into cwa during the evening with a damaging wind and large hail threat. Also a non-zero tornado threat exists should convection grow upscale into QLCS, or ahead of surface low where winds locally backed enhancing low level SRH. Still anticipate around an inch of rain widespread by Friday morning with areas of higher amounts of 2+ inches in locations where storms move over repeatedly. Drying out and pleasant weather then for Friday into Saturday as weak high pressure builds quickly into the region. Still indications of another front for late Saturday into early Sunday with chance of showers and possibly a few storms. Then another stretch of dry and pleasant weather to start next week, with indications of our next precipitation chances toward the middle of next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1240 PM CDT Wed May 2 2018 VFR level clouds will trend toward MVFR level from the west this afternoon, especially at CID and DBQ with slow moving front sagging toward those areas from the northwest. Gusty southwest winds will decrease and become west to northwest at those sites near the front as the afternoon and into the evening period progresses. Will have to be on the watch as several short fuse HiRes models keep trying to ignite isolated to sctrd thunderstorms along and several miles either side of the I80 corridor later this afternoon and into the evening. This activity will have to battle a cap in place, but with afternoon heating there may be a chance. If these storms get going, they could be strong and produce high variable wind gusts and hail, as well as locally heavy downpours. After this potential afternoon/early evening window there may be a lull in the convection, before more thunderstorm clusters move in from the southwest after 10-11 PM and last through 3-4 AM in the morning. These later night storms will have a chance of being strong and impact the TAF sites as well. Some light fog possible in the VCNTY of the front where winds go light and variable in relatively high SFC DPT fields. ..12.. && .HYDROLOGY... Issued at 1230 PM CDT Wed May 2 2018 Widespread forecasted rainfall of 1 to 2 inches is currently expected by Friday morning. This, on top of the current snowmelt flood working downstream the Mississippi River, will result in Minor to Moderate flooding along some stretches of the river. The Mississippi River at New Boston is now expected to reach the Moderate Flood Stage level. Otherwise, no changes to flood forecast categories were made at this time. Due to some uncertainty in the 24 to 36 hour rainfall forecast amounts, Mississippi River level forecasts may vary from what is currently being indicated. However, the NCRFC notes that any rainfall on top of the current record snowmelt flood wave would push the main stem Mississippi River a bit higher. If significant rainfall does NOT occur in the next 36 hours, these forecast crests may be lowered. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...05 LONG TERM...05 AVIATION...12 HYDROLOGY...14
Hazardous weather outlook, May 2, 3:56 PM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 356 PM CDT Wed May 2 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-031000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 356 PM CDT Wed May 2 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will continue to develop this afternoon and move across portions of the Outlook Area through early evening. then another round of storms is expected to move into the area from the southwest after mid evening and into the overnight. Severe weather is possible with both rounds, with the main threats being large hail and wind gusts up to 60 mph. Areas that manage to get hit by a couple of rounds of storms may receive locally heavy rainfall. Flooding is expected along portions of the Mississippi River late this week and into the following week. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Severe thunderstorms are likley Thursday afternoon and evening. The Storm Prediction Center has the entire area in a slight risk for severe storms on Thursday. Damaging winds, large hail, and a few tornadoes will all be possible. Locally heavy rainfall will also be a factor under the passing thunderstorm clusters. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening, and again Thursday afternoon and evening. Please report any severe weather to the Quad Cities Weather Forecast Office.
In the hours before
Local storm report, May 2, 5:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 4 N HITT 42.05N 89.73W
05/02/2018 M1.25 INCH CARROLL IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 6:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 2 ESE CLINTON 41.83N 90.21W
05/02/2018 M0.75 INCH CLINTON IA TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 6:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL MORRISON 41.81N 89.97W
05/02/2018 M1.00 INCH WHITESIDE IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 6:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL CLINTON 41.84N 90.23W
05/02/2018 M1.00 INCH CLINTON IA CO-OP OBSERVER
DELAYED REPORT
&&
PETERSLocal storm report, May 2, 6:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
627 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 WNW MORRISON 41.81N 89.98W
05/02/2018 M1.50 INCH WHITESIDE IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 6:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL MORRISON 41.81N 89.97W
05/02/2018 M1.75 INCH WHITESIDE IL TRAINED SPOTTER
&&
PETERSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:14 PM CDT | Special Weather Statement | DVN | Delaware | 46 min |
| May 1, 8:25 PM CDT | Severe Thunderstorm Warning | DVN | Delaware | 35 min |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Dubuque | 12 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Clinton | 15 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Scott | 15 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Muscatine | 18 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 19 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Louisa | 21 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 21 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Des Moines | 23 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Des Moines, Lee | 23 days |
| May 2, 4:27 PM CDT | Special Weather Statement | DVN | Jefferson | 33 min |
| May 2, 4:31 PM CDT | Special Weather Statement | DVN | Clinton | 29 min |
| May 2, 4:39 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 38 min |
| May 2, 5:00 PM CDT | Special Weather Statement | DVN | Washington | 45 min |
| May 2, 5:04 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 56 min |
| May 2, 6:20 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 15 min |
| May 2, 6:47 PM CDT | Tornado Warning | DVN | Keokuk | 43 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.